# SDR I5PA2022060368802

- Difficulty date: June 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 99,912 hours, 25,663 cycles
- Engine: Pwa PW2040
- Engine time: 69,211 hours, 22,107 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Converter
- Part number: 32289518
- Part serial: 0711
- Condition: Faulty
- Location: R Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

REF. LP 61779 ITEM 1 RH ENG SURGE DURING CLIMB OUT . EPR SURGE BETWEEN 1.19-1.24. R/R 14TH STAGE BLEED CONVERTER PER AMM 75-32-03.
